Medical Questions > Womens Health > Birth Control Forum

Body rash after taking Next Choice Emergency Contraception

I took Next Choice emergency contraception around 1 pm yesterday.I woke up this morning with a rash covering my body. It isn't extremely itchy, and my face, hands, and feet aren't swollen that I can see. I have been sick recently with a chest infection and then a cold, but I have never had anything like this happen.

Is the rash most likely from my lingering sickness or the Next Choice?
What should I do?
Did you find this post helpful?
|

User Profile
replied January 3rd, 2013
Community Volunteer
It is certainly possible that the pill can cause an allergic reaction like this. But is also by no means certain that the pill caused it. If you have any doubts, ask your doctor.

The Next Choice should be totally out of your body in 7 days, leaving you most likely with withdrawal bleeding.

Hope you feel better soon!
|
Did you find this post helpful?
Must Read
Birth control is helpful in preventing pregnancy. Need to know more about birth control? Start here to learn more about popular methods of birth control....
You have many birth control options. Each works differently. What are the choices and what should you consider in order to help you make your decision? ...
Each method of birth control comes with risks to your health. What are the general problems you could encounter?...